# SDR DHL2006763506

- Difficulty date: January 18, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 032039 - AFT CARGO CORROSION SHEAR CLIP 950D S-28L - 29L.  REMOVED CORRODED SHEAR CLIP. FABRICATED AND INSTALLED REPAIR 3-1/2" X 6-1/4" FROM 7075-T6 .071" IAW B727 SRM 53-10-4 FIG. 11.
